Advertisement

Journal of Endocrinological Investigation

, Volume 39, Issue 7, pp 805–806 | Cite as

Late-onset panhypopituitarism in a 72-year-old male patient treated with ipilimumab for metastatic melanoma: a case report

  • G. Vancieri
  • A. Bellia
  • D. LauroEmail author
Letter to the Editor

Keywords

Ipilimumab Enanthate Panhypopituitarism Lymphocytic Hypophysitis Testosterone Enanthate 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Notes

Compliance with ethical standards

Conflict of interest

The authors declare that they have no conflict of interest.

Ethical approval

We state that all procedures performed in this study were in accordance with the ethical standards of the research committee of our Institution and with the 1964 Helsinki Declaration and its later amendments.

Informed consent

A written informed consent was obtained by the patient mentioned in this manuscript.

References

  1. 1.
    Araujo PB, Coelho MC, Arruda M, Gadelha MR, Neto LV (2015) Ipilimumab-induced hypophysitis: review of the literature. J Endocrinol Invest 38(11):1159–1166. doi: 10.1007/s40618-015-0301-z CrossRefPubMedGoogle Scholar
  2. 2.
    Ryder M, Callahan M, Postow MA, Wolchok J, Fagin JA (2014) Endocrine-related adverse events following ipilimumab in patients with advanced melanoma: a comprehensive retrospective review from a single institution. Endocr Relat Cancer 21(2):371–381. doi: 10.1530/ERC-13-0499 CrossRefPubMedPubMedCentralGoogle Scholar
  3. 3.
    Iwama S, De Remigis A, Callahan MK, Slovin SF, Wolchok JD, Caturegli P (2014) Pituitary expression of CTLA-4 mediates hypophysitis secondary to administration of CTLA-4 blocking antibody. Sci Transl Med 6:230ra45. doi: 10.1126/scitranslmed.3008002 CrossRefPubMedGoogle Scholar

Copyright information

© Italian Society of Endocrinology (SIE) 2016

Authors and Affiliations

  1. 1.Division of Endocrinology and Diabetology, Department of Systems MedicineUniversity of Rome “Tor Vergata”RomeItaly

Personalised recommendations